MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9149(96)00727-8

Медицинская библиотека · The American journal of cardiology · 1997

Abnormal ventricular repolarization mimicking myocardial infarction after heterocyclic antidepressant overdose.

Bolognesi R, Tsialtas D, Vasini P, Conti M, Manca C

Клинический случайСтатьяПеревод в очереди

Аннотация

In 2 young adult women who experienced acute heterocyclic antidepressant intoxication, we found a quite unusual electrocardiographic pattern characterized by abnormal ST-tract elevation in the right precordial leads associated with a marked QRS widening (right bundle branch block and left anterior fascicular block type). Because serum electrolyte imbalance and acute myocardial ischemic events were excluded, the mechanism by which antidepressant overdose may produce such elevation of the ST tract remains unclear.

Для цитирования: Bolognesi R, Tsialtas D, Vasini P, Conti M, Manca C. Abnormal ventricular repolarization mimicking myocardial infarction after heterocyclic antidepressant overdose.. The American journal of cardiology. 1997. DOI: 10.1016/s0002-9149(96)00727-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.